Un cas simple de diffusion des ondes.

Ж. Адамар

Matematiceskij sbornik

  • Volume: 41, Issue: 3, page 402-407
  • ISSN: 0368-8666

How to cite


Адамар, Ж.. "Un cas simple de diffusion des ondes.." Matematiceskij sbornik 41.3 402-407. <http://eudml.org/doc/64732>.

author = {Адамар, Ж.},
journal = {Matematiceskij sbornik},
keywords = {differential equations},
language = {fre},
number = {3},
pages = {402-407},
publisher = {Tipogr. Lissnera i Sobko},
title = {Un cas simple de diffusion des ondes.},
url = {http://eudml.org/doc/64732},
volume = {41},

AU - Адамар, Ж.
TI - Un cas simple de diffusion des ondes.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 41
IS - 3
SP - 402
EP - 407
LA - fre
KW - differential equations
UR - http://eudml.org/doc/64732
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.